# SDR QXEA200301171

- Difficulty date: September 21, 2003
- Submitted: September 23, 2003
- Operation: Air carrier
- Aircraft: N374PH
- Make and model: Dhav DHC8202
- Aircraft serial: 528
- Aircraft time: 10,055 hours, 14,394 cycles
- Engine: Pwa PW123
- System (JASC): 2810 · Fuel Storage
- Part: Poppet Valve
- Condition: Leaking
- Location: Zone 100
- Stage of operation: TX
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

PDX- ON FLIGHT 2136 SMALL FUEL LEAK NEAR HINGE POINT OF REFUELING DOOR. FOUND POPPET VALVE UNDER FUEL CAP NOT SEATED CORRECTLY.   RESEATED VALVE.   NO PARTS REPLACED.  OPERATIONAL CHECKS GOOD.   AIRCRAFT RETURNED TO SERVICE.
